# SDR A6WA201240407

- Difficulty date: April 3, 2012
- Submitted: April 20, 2012
- Operation: Air carrier
- Aircraft: N463AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7878
- Aircraft time: 19,927 hours, 19,220 cycles
- System (JASC): 2697 · Fire Protection System Wiring
- Part: Connector
- Condition: Chafed
- Location: Overheat Loop
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

LEFT JET OVERHEAT FAIL CAUTION INTERMITTENT IN FLIGHT THREE DING AUDIO AND RED.   FOUND ALL FOUR JET PIPE CONECTIONS CHAFING ON LOWER COWL INSTALLED NEW TERM ENDS AND ROUTED AWAY FROM COWL.  OPS CHECK GOOD OF LT JET PIPE AT THIS TIME IAW AMM 26-11-04.  REMOVED PLACARD AND FROM MEL.
